# SDR AALA202211297282

- Difficulty date: November 15, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501Y78
- Condition: Corroded
- Location: Bs 985-992 Rbl50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR SILL WEB CORRODED LOCATED AT STA 985-992 RIGHT BUTT LINE 50. REMOVED AND REPLACED R2 DOOR SILL WEB PER SRM 51-40-02-0G.
